# SDR 01FDEA00500

- Difficulty date: June 26, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- Aircraft time: 65,396 hours, 48,564 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Skin
- Condition: Cracked
- Location: Bs 303.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 318 DUR ROUTINE INSP FUSELAGE SKIN FOUND CRACKED AT BS 303.9 AT STR 4L LWR FASTENER HOLE. R&R FASTENER PER IAW BAC 727 SRM 51-30-2.
